# SDR IXXA20211007052

- Difficulty date: September 30, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bulkhead
- Part number: 311T15362
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT.
IN COMPLIANCE OF TASK CARD ATI-54-812-00-02, MAINTENANCE IDENTIFIED 3 INCH CRACK TO THE #2 PYLON BULKHEAD
LOCATED AT NAC STA 163.50 DAMAGE FOUND TO BE OUT OF LIMITS IAW BOEING 767-200 SRM 54-50-07. 
REMOVED, FABRICATED AND REPLACED BULKHEAD.
